# SDR IPXA2023052293296

- Difficulty date: May 22, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 84,748 hours, 18,558 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Main
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEFORE BLOCK OUT I HAD DIFFICULTY ARMING THE FWD CABIN DOOR UPON LANDING I WAS OT ABLE TO DIS ARM THE DOORFOUND DEBRIS IN R1 DOOR ARMING HANDLE AND GIRT BAR DISLODGED FROM GIRT. REMOVED DEBRIS FROM ARMING AN REINSTALLED GIRT BAR TO GIRT PER AMM 25-61-01-400-801- R1 DOOR OPS CHECKS GOOD PER AMM 52-11-024-410-801
